# SDR YENA20140626119

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 22,457 hours, 13,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND CORROSION ON FLOORBEAM AT FRAME 17.  REMOVED CORROSION BY BLENDING, CUT OUT DAMAGE, PERFORMED HFEC INSPECTION, FABRICATED REPAIR ANGLE AND FILLER.  TREATED AND PRIMED REPAIR PARTS, INSTALLED REPAIR, PRIMED AND TOPCOATED REPAIR. WORK ACCOMPLISHED IAW EC E14-306-01.
